# SDR FDEA202204050849

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,084 hours, 23,948 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  917     33-20  3360     05APR22  CDG  FACT  U  LOGPAGES:3301983  LEFT MAIN CABIN DOOR SLIDE (L1 SLIDE)  LIGHT NOT  ILLUMINATED ONCE ARMED.        FACT 05APR22 00:14   CDG                                                                 RELAMPED PER AMM 33-24-00-2. OPS CHECK OK, A/C OK                                 TO CONTINUE.
